# SDR AALA201710119042

- Difficulty date: October 9, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 15,274 hours, 2,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT LENS, OUTSIDE L54 LAVATORY. REPLACED THE LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
